MathSciNet Relay Station
MathSciNet bibliographic data
MR1242934 (94e:62048) 62G05 (62J20)
Samarov, Alexander M. Exploring regression structure using nonparametric functional estimation. J. Amer. Statist. Assoc. 88 (1993), no. 423, 836–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement